# SDR SWIA202157321

- Difficulty date: February 12, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5755 · Spoilers
- Part: Washer
- Part number: NAS1149C0563B
- Condition: Corroded
- Location: Rt Spoiler Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IN BOARD GROUND SPOILER, HINGES ATTACHING (NUTS AND WASHERS) HARDWARE CORRODED AT APPROX WS 97, WS75 AND WS56   (C-CHECK RO 4/2/2021)    REMOVED CORRODED HARDWARE ON RH INBD GROUND SPOILER AND INSTALLED SEVICEABLE HARDWARE IAW CRJ 200 AMM 27-65-01-000/400-801. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
